# SDR SIMA20160929003

- Difficulty date: September 29, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N222NS
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000528
- Aircraft time: 1,781 hours, 1,426 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Button
- Condition: Defective
- Location: Control Panel
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO AFT SMOKE WARNING, CARGO AFT & FWD FIRE SYS FAIL, CARGO AFT FIREX LO ARM ADVISORY, CRG FIREX HI DISCH STATUS ON.  TAXIING IN TO THE RAMP TO PARK, TRANSFERRED TO NRWC 022-DFW-00205.  R&R AFT CARGO FIRE EXTINGUISHING PUSHBUTTON ON FIRE EXTINGUISHER CONTROL PANEL IAW SWPM 20-33-03.  OPS CK GOOD.
